# SDR USAASB96075

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: MICR0300
- Condition: Failed
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 2359 - LGA - MX FOUND THAT THE AFT LAV SMOKE DETECTOR WAS INOP.  MX REPLACED THE SMOKE DETECTOR IN THE AFT LAV. OPS CHECKS SATISFACTORY.  (M)
